CureZone   Log On   Join
Re: Can you figure it out?
 
sadpanda Views: 3,874
Published: 11 years ago
 
This is a reply to # 1,816,030

Re: Can you figure it out?


Wow, that's some bad stuff IMO.

Accutane is strongly associated with digestive disorders. Just google it, there are tons of lawsuits about it.

I believe it's probably because Accutane stops normal intestinal secretions which then allow bad things to florish.

Both the filling and vaccine could possible be related to mercury exposure which can cause gut problems although that's not widely accepted by mainstream docs.

Being that you're 17 obviously you're going to have to work with your parents and a good doctor.

I suggest talking to your doctor about something like the Metametrix stool test which will give a much more complete look at what's happening. You could also talk to them about something like the specific carbohydrate diet and see if there's an improvement there.

You're most likely going to need to find a good integrative doctor to handle some things. Try acam.org if you're in the USA.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

5.375 sec, (1)